# SDR PNSA010703

- Difficulty date: July 5, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 23,874 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXING FOR DEPARTURE FLAPS WOULD EXTEND BUT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE AND MAINTENANCE REPAIRED BROKEN WIRE AT FLAP CONTROL VALVE.
